# SDR ZESA20170308001

- Difficulty date: March 6, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N6NY
- Make and model: Cessna 560CESSNA
- Aircraft serial: 0439
- Aircraft time: 7,519 hours, 7,406 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unlock Switch
- Part number: 21681
- Condition: Out Of Tolerance
- Location: Thrust Reverser
- Part time: 7,519 hours, 7,406 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND IN CLIMB WHILE RETRACTING THE FLAPS TO ZERO THE RIGHT ENGINE THRUST REVERSER UNLOCK LIGHT ILLUMINATED, THE EMERGENCY STOW SWITCH WAS ACTIVATED AND THE SYSTEM WORKED CORRECTLY. THE ARM LIGHT CAME ON AND THE UNLOCK LIGHT EXTINGUISHED. THE CHECKLIST WAS FOLLOWED AND THE AIRCRAFT DIVERTED TO KLBE AND LANDED WITHOUT INCIDENT. TROUBLESHOOTING DETERMINED THAT THE FAULT WAS WITH THE THRUST REVERSER STOW LIMIT SWITCH.
